# SDR 20000511AP005

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .3125 INCH CRACK AT CUT OUT ON TOP OF LEFT WING FOR NR 4 SPOILER 2ND FROM OUTBOARD HINGE.  STOP DRILLED CRACK IAW 51-10-1 PAGE 6B.  HFEC INSPECTION CONFIRMED CRACK CONFINED IAW 51-30-2 PAGE 1.  FABRICATED DOUBLER REPAIR IAW 57-30-4 FIG 10.8 PAGE 3.  TREATED, PRIMED AND INSTALLED DOUBLER REPAIR IAW 57-30-04 FIG 10 PAGE 3.  (M)
